This is a preview and has not been published.

On Existence of Prime K-Tuples Conjecture for Positive Proportion of Admissible K-Tuples




Admissible, Positive Proportion, Primes, Prime k-tuples, Prime k-tuples conjecture, Unsolved conjectures


Number theorists believe that primes play a central role in Number theory and that solving problems related to primes could lead to the resolution of many other unsolved conjectures, including the prime k-tuples conjecture. This paper aims to demonstrate the existence of this conjecture for admissible k-tuples in a positive proportion. The authors achieved this by refining the methods of “Goldston, Pintz and Yildirim” and “James Maynard” for studying bounded gaps between primes and prime k-tuples. These refinements enabled to overcome the previous limitations and restrictions and to show that for a positive proportion of admissible k-tuples, there is the existence of the prime k-tuples conjecture holding for each “k”. The significance of this result is that it is unconditional which means it is proved without assuming any form of strong conjecture like the Elliott–Halberstam conjecture


Download data is not yet available.


Maynard J. Small Gaps between Primes. Ann Math. 2015; 181(1): 383–413.

McGrath O. A Variation of the Prime k-tuples Conjecture with Applications to Quantum Limits. Math Ann. 2022; 384(3-4): 1343–1407.

Goldston DA, Pintz J, Yıldırım CY. Primes in Tuples I. Ann Math. 2009; 170(2): 819–862.

Zhang Y. Bounded Gaps between Primes. Ann Math. 2014; 179(3): 1121-1174.

Dimitrov SI. A Bombieri–Vinogradov-Type Result for Exponential Sums over Piatetski-Shapiro Primes. Lith Math J. 2022; 62(4): 435–446.

Wu J. Elliot-Halberstam Conjecture and Values Taken by the Largest Prime Factor of Shifted Primes. J Number Theory. 2020; 206(1): 282-295.

Soundararajan K. Small gaps between Prime Numbers: The Work of Goldston-Pintz-Yıldırım. Bull Amer Math Soc. 2007; 44(1): 1–18.

Bhowmik G, Halupczok K, Matsumoto K, Suzuki Y. Goldbach Representations in Arithmetic Progressions and Zeros of Dirichlet L-Functions. Mathematika. 2019; 65(1): 57-97.

Hussain M, Simmons D. The Hausdorff Measure Version of Gallagher's Theorem – Closing the gap and beyond. J Number Theory. 2018; 186(5): 211-225.

Richter FK. A New Elementary Proof of the Prime Number Theorem. Bull London Math Soc. 2020; 53(5): 1365-1375.

Tóth L. On the Asymptotic Density of Prime k-tuples and a Conjecture of Hardy and Littlewood. Comput. Methods Sci Technol. 2019; 25(3): 145-148.

Ajeel YJ, Kadhim SN. Some Common Fixed Points Theorems of Four Weakly Compatible Mappings in Metric Spaces. Baghdad Sci J. 2021 Sep.1; 18(3): 0543.

Hussin CHC, Azmi A, Ismail AIM, Kilicman A, Hashim I. Approximate Analytical Solutions of Bright Optical Soliton for Nonlinear Schrödinger Equation of Power Law Nonlinearity. Baghdad Sci J. 2021 Mar.30; 18(1(Suppl.)): 0836.

Halupczok K., Munsch M. Large Sieve Estimate for Multivariate Polynomial Moduli and Applications. Monatsh Math. 2022; 197(3): 463–478.

Alexandrovich I M, Lyashko S I, Sydorov M V S, Lyashko N I, Bondar O S. Riemann Integral Operator for Stationary and Non-Stationary Processes. Cybern Syst Anal. 2021; 57(6): 918–926.

Yilmaz N, Sahiner A. New Smoothing Approximations to Piecewise Smooth Functions and Applications. Numer Funct Anal Optim. 2019; 40(5): 513-534, 10.1080/01630563.2018.1561466

Eichmair M, Koerber T. The Willmore Center of Mass of Initial Data Sets. Commun Math Phys. 2022; 392(2): 483–516.

Sofo A, Batir N. Moments of log-tanh Integrals. Integral Transforms Spec Funct. 2022; 33(6): 434-448. 10.1080/10652469.2021.1941923

Ibrahim G, Elmandouh AA. Euler–Lagrange Equations for Variational Problems Involving the Riesz–Hilfer Fractional Derivative. J Taibah Univ Sci. 2020; 14(1): 678-696.

Wenpeng Z, Jiayuan H. The Number of Solutions of the Diagonal Cubic Congruence Equation mod p. Math Rep. 2018; 20(1): 73-76.